# SDR IPXA2022081985421

- Difficulty date: August 2, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: ARB29314
- Condition: None
- Location: Rh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING L/E COMPARTMENT FORMER CRACK AT STA.XOS =584.891.REPAIRED RH WING L/E CRACKED FORMER AT STA.XOS=584.891 IAW SRM 57-00-00 REPAIR GENERAL FIG 204 REV 69 (MAJOR).
